TheLupusSite.com banner

1 - 11 of 11 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
Long story but here it is in short...

12/05 - Water retention noticed, went to urgent care.
12/19 - Found out I was pregnant.
1/06 - Kidney disease diagnosis.
1/20 - Miscarried. (very hard)
1/21 - D&C surgery.
1/26 - Kidney biopsy. Creatinine level was 5.6.
1/26 - Admitted in hospital for aggressive treatment for kidneys.
1/27 - Congestive heart failure due to pulmonary edema.
1/28 - Surgery for a port and central line in my chest.
1/28 - Kidney dialysis (4 days). Lost 28 lbs of the water weight.
2/01 - Lupus diagnosis.
2/06 - Released from hospital.

NOW:
Weight is down 50 lbs. (still have about 25 lbs of water to go). No longer on dialysis and my creatinine levels have gone down to 2.4. I am on prednisone - 120 mg every other day. I start chemotherapy tomorrow - Cytoxan. Very nervous. I am also getting Lupron-Depot-4 shots tomorrow to protect my ovaries during the chemo.

I am very scraed to lose my hair. I am very scared to get more sick! Does anyone have any advice?

My family is great! But they dont quite understand what I am going through. I am very emotional and irritable from the prednisone and I am lashing out at everyone. This is not me. I just dont know what to do. Prior to all of this... I never had any medical issues so this is all very shocking to my system... literally. lol

If anyone has any advice, I am so willing to listen. I really want to meet some people that can understand all of this.

Thank you for listening and I am very excited to be here.
 

·
Registered
Joined
·
182 Posts
Hi Condilia, I'm sorry to hear you are to scared, this is very normal, this site is great, you get support and advice and no one judges you.

What is great is that if you come on for a moan no one will be bothered it is the best way to get your feelings out.

I wish you all the best and hope to speak to you in the future.

Big hugs and kisses.

Oranagelily xxxx
 

·
Registered
Joined
·
182 Posts
Hi again, you will find "Letter to Normals" a great help. Sorry I didn't tell you earlier.

Take Care
Orangelilyxxxx
 

·
Registered
Joined
·
1,999 Posts
Hi and welcome to the board!
I wish you all the best with your new treatment program. I've been on methotrexate for 17 years. It has kept me alive and improved my health immensely.

Take care,
Sally
 

·
Registered
Joined
·
2,404 Posts
Dear Condilia,

Welcome to the site, you really are not on your own. You have had a bad time and I am really sorry that you lost your baby.

I can't pretend to have had such awful experiences as you have, but I certainly know all about "steroid rage". Your family will have to accept that steroids do this. One consolation is that you will be weaned down to a lower dose or maybe eventually off them altogether.

x Lola
 

·
Pollianna
Joined
·
485 Posts
I'm sorry you have had to cope with so much in so short a time. You rage away girl, your family understand I am sure. You need to be feeling what you are feeling to get it out and over it. I read a beautiful quote, "The only way out is through"....

You will find support here, non judgment and friendship, welcome aboard xxP
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Hi and Welcome to the site. It seems as though you have had a very hard time so far and that things are going very fast for you. It sounds like you need someone to talk to and listen to you and share things with. I hope you join us sometime in the chat room. I hope you are feeling well. There are all kinds of people here and they are very nice and supportive, along with the posts they are very educational (and better then research it is real life).
 

·
Registered
Joined
·
4,968 Posts
Hi and welcome to a great place. I am so sorry that your dealing with all of this and it came on so suddenly. Of course your scared, that is normal. I always like to tell people to buy The Lupus Book by Dr. Daniel Wallace. It is full of information written in laymans terms and it really is a must have and in my opinion the best Lupus book out there.

I was on Lupron many years ago for female problems. I had recurrent bouts of endometriosis and I took the Lupron by injection. It put me into a medically induced menopause at a very young age but i am sure that this is what enabled me to get pregnant years later.

I am sorry about the loss of your baby but I am confident that if you eventually want to have children that you will be able to and the Lupron now to protect your ovaries is a awesome idea.

I do not have any advice to give you about your kidney issues or pulmonary edema but I am sure that the prednisone will help you and little by little you will wean down off of it or at least to a much smaller doseage.

Come join us in the chat room sometime where you can chat with others that really do understand how it feels to be sick, scared and unsure of the future. I am sending you well wishes and please stay strong. You will get on with feeling better eventually and these days are ones you will put behind you.

Welcome again to a great place and I sure hope to get to know you better.:wink2:
 

·
Registered
Joined
·
34 Posts
Hello,
Just wanted to say hi, and say that although I have not personally had chemo, or that much of steroid, my mom is in remission from lung cancer, and my hubby has Addisons disease, of which steroids are a treatment...my mom also lives with us. I can personally relate to the anger/leave me alone feelings...there are times I just have to go and be alone, as I cannot even "stand" myself!!...:eek:; but then...if no one checks on me, I feel hurt like they don't care...for my family it can be a no-win situation :blush:...It doesn't even make sense to me, and I am the one living it...I think it has helped me to be able to talk to someone "outside" of the house, who is neutral...I can even look at things differently as I am talking about them...I also purchased several books on living with chronic illness/pain, and they have helped...not to mention being able to come here and "vent", and have others who totally know what we mean when we talk about the Lupus, etc...good luck to you,
I
 

·
Administrator
Joined
·
10,165 Posts
Hello Condilia,

Welcome to the site. I hope you will find the forum as helpful as I have.

I am sorry for your loss. A loss like that is never easy even in the best of circumstances.

The kidneys aren't something I have dealt with. I have experienced the steroid mood swings though. Fortunately my doctor had already told my family to expect them. I suggest you sit down with your loved ones and let them know not to take them personally, it is the drug talking.

Good luck with your chemotherapy. Hopefully someone else with experience in that area will come along and post.

Take care,
Lazylegs
 

·
Registered
Joined
·
3 Posts
Discussion Starter #11
Thank you for welcoming me with open arms! One posting and I am already feeling better. :) I will be sure to join in the chat rooms and the postings. It is nice to know that I am not alone.

I too am a great listener! And researcher! SO please reach out to me as well.

Condilia
 
1 - 11 of 11 Posts
Top